# SDR 04264677

- Difficulty date: September 20, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N677BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Inoperative
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

WO DESC: APR COMMAND SET CAUTION DURING RT ENG START.  CLOSED DM.   PERFORMED APR TEST IN REF AMM CH 76-13-00.  OPS CHECK GOOD.  NO DEFECTS NOTED.
